# SDR REXA2015061400600

- Difficulty date: June 14, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 19,249 hours, 12,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS FLASHLIGHT NOT WORKING.  DEFER FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-4A.  ENTERED INTO DM MMO2, PLACARD INSTALLED.  R & R FLIGHT ATTENDANT FLASHLIGHT & HOLDER ASSEMBLY, PN ON & OFF P2-07-0001-214 IAW AMM CH 25-61-02.  OPERATIONS CHECKED GOOD.  REMOVED FROM MM02 MX NOTIFIED.
